RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



In mem. Lobatschevskii:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


In mem. Lobatschevskii, 1995, Volume 3, Part 1, Pages 10–94 (Mi kumem26)  

Les surfaces isotropes d'une quadrique de l'espace à 7 dimensions

Élie Cartan


Full text: PDF file (7677 kB)

Language: French

Citation: Élie Cartan, “Les surfaces isotropes d'une quadrique de l'espace à 7 dimensions”, In mem. Lobatschevskii, 3, no. 1, Kazan University, Kazan, 1995, 10–94

Citation in format AMSBIB
\Bibitem{Car95}
\by \'Elie~Cartan
\paper Les surfaces isotropes d'une quadrique de l'espace \`a 7~dimensions
\serial In mem. Lobatschevskii
\yr 1995
\vol 3
\issue 1
\pages 10--94
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kumem26}


Linking options:
  • http://mi.mathnet.ru/eng/kumem26
  • http://mi.mathnet.ru/eng/kumem/v3/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:181
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019